# SDR CALA9601481

- Difficulty date: October 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED IN 2 PLACES ON LEFT SIDE BETWEEN STA 727A AND 727B AT STRINGER 18 APPROX 3 EACH.  CUT OUT DAMAGED AREA, FABRICATED FILLER AND EXTERNAL DOUBLER AND INSTALLED PER SRM 53-30-3, 53-30-2, AND 51-10-2.
